# SDR C77A20170502003

- Difficulty date: May 2, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 25,949 hours, 14,980 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783004
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT MAJOR REPAIR OF CRACK DAMAGE TO THE UPPER FLANGE OF RIB 11A P/N 170-62783-004 ON THE RT HORIZONTAL STABILIZER. REFERENCE FIGURE 1 FOR DAMAGE DETAILS. ACCOMPLISHMENT OF THE REPAIR OF THE CRACKED RIB FLANGE WILL BE BY DIRECT REPLACEMENT THE AFFECTED RIB IN ACCORDANCE WITH DRAWING 170-62400-453, WHICH IS APPROVED AS PART OF THE TYPE CERTIFICATE, AS WELL AS SRM CHAPTER 51 STANDARD PRACTICES AND DOES NOT REQUIRE SUPPLEMENTAL FOLLOW UP INSPECTIONS. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE RIB 11A IS PSE AND FCS. THE AUTHORIZATION TO INSTALL AN ALTERNATIVE RIB 11A P/N 170-62783-602 WAS REQUESTED AND RECEIVED IN THE FORM OF ETD2017-170-037613A. THIS SUBSTITUTION IS NOT CONSIDERED A MAJOR REPAIR BECAUSE THE ALTERNATIVE PART MEETS THE DIMENSIONAL AND STRUCTURAL REQUIREMENTS OF THE ORIGINAL PART. THIS EO IS BEING ACCOMPLISHED UNDER WO 2270490.
